MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV START KIT W/TRNSPRNT DRSG

Medline Industries, LP MEDLINE; IV START KIT W/TRNSPRNT DRSG
Catalog Number RWM-IV01
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when they try to unpeel the tegaderm the exterior comes off, but the part that is suppose to go on the patient is not coming off.
 
Additional Manufacturer Narrative
The customer reported that when they try to unpeel the tegaderm the exterior comes off, but the part that is suppose to go on the patient is not coming off.A photo and a sample were received; in the photo two tegaderm backings were depicted and on both of them a film was observed hanging on them, and sample evaluation found the dressing in the kit was missing the paper frame and was stuck to the liner backing.The investigation confirmed the vendor and the cause of this issue; the issue derives from the raw materials process when the force between frame liner and the film is too weak.Finished good production records and finished good pack build were reviewed, and there were no issues identified that likely contributed to the reported issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV START KIT W/TRNSPRNT DRSG
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50868730
Report Number1417592-2026-48742
Device Sequence Number18809918
Product Code LRS
UDI-Device Identifier40889942582021
UDI-Public40889942582021
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRWM-IV01
Device Lot Number24ABE070
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/27/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown